# SDR UALA2012102906232

- Difficulty date: October 27, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 55,260 hours, 6,972 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Housing
- Condition: Missing
- Location: Ac Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK FAN INLET DIFFUSER HOUSING SUPPORT BRACKET EXITED PACK EXHAUST.  REPLACED DIFFUSER HOUSING PER MM, OPS CHECK NORMAL AND LEAK CHECK OK.
